Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 8, 2026, 10:41 AM CST for Ottawa County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2026, 10:41 AM CST (16:41 UTC)
- Expired
- Jan 8, 2026, 11:15 AM CST
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
523
WUUS54 KTSA 081641
SVRTSA
OKC115-081715-
/O.NEW.KTSA.SV.W.0013.260108T1641Z-260108T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1041 AM CST Thu Jan 8 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northeastern Oklahoma...
* Until 1115 AM CST.
* At 1041 AM CST, severe thunderstorms were located along a line
extending from 2 miles southwest of Baxter Springs to 4 miles east
of Miami to 3 miles northeast of Afton, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Picher... Cardin...
Peoria... Narcissa...
Afton... Fairland...
Ottawa... Wyandotte...
Quapaw... Miami...
Twin Bridges State Park... Commerce...
This includes Interstate 44 between mile markers 296 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until noon CST for northeastern
Oklahoma.
&&
LAT...LON 3675 9462 3667 9498 3699 9485 3700 9484
3700 9462
TIME...MOT...LOC 1641Z 229DEG 51KT 3699 9477 3685 9481 3672 9491
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
692 follow-up statements
761 WWUS54 KTSA 081657 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1057 AM CST Thu Jan 8 2026 OKC115-081715- /O.CON.KTSA.SV.W.0013.000000T0000Z-260108T1715Z/ Ottawa OK- 1057 AM CST Thu Jan 8 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST FOR NORTHEASTERN OTTAWA COUNTY... At 1056 AM CST, severe thunderstorms were located along a line extending from 3 miles southwest of Carl Junction to 6 miles south of Galena to 4 miles north of Wyandotte, moving northeast at 60 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Peoria... This includes Interstate 44 between mile markers 315 and 324. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until noon CST for northeastern Oklahoma. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3687 9462 3682 9477 3700 9476 3700 9462 TIME...MOT...LOC 1656Z 229DEG 51KT 3712 9458 3698 9462 3685 9472 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 69
279 WWUS54 KTSA 081710 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1110 AM CST Thu Jan 8 2026 OKC115-081720- /O.EXP.KTSA.SV.W.0013.000000T0000Z-260108T1715Z/ Ottawa OK- 1110 AM CST Thu Jan 8 2026 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY WILL EXPIRE AT 1115 AM CST... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until noon CST for northeastern Oklahoma. && LAT...LON 3687 9462 3682 9477 3700 9476 3700 9462 TIME...MOT...LOC 1710Z 229DEG 51KT 3723 9442 3709 9446 3696 9456 $$ 69
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:48 AM CST, 4 hours 53 minutes earlier. Its key messages:
- Updated at 544 AM CST Thu Jan 8 2026
- Shower and thunderstorm chances increase this morning into the early afternoon. Locally heavy rainfall and limited severe weather potential could impact the area through the morning.
- Above average temperatures persist Thursday afternoon. Isolated thunderstorms remain possible into the early evening.
- Cooler and dry conditions expected this weekend into early next week.
Area forecast discussion, Jan 8, 5:48 AM CST, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 548 AM CST Thu Jan 8 2026 ...New AVIATION... .KEY MESSAGES... Updated at 544 AM CST Thu Jan 8 2026 - Shower and thunderstorm chances increase this morning into the early afternoon. Locally heavy rainfall and limited severe weather potential could impact the area through the morning. - Above average temperatures persist Thursday afternoon. Isolated thunderstorms remain possible into the early evening. - Cooler and dry conditions expected this weekend into early next week. && .SHORT TERM... (Through Thursday Night) Issued at 1045 PM CST Wed Jan 7 2026 A mild night is in store across the region as southerly winds stay up over the area and moisture surges north ahead of an approaching system. Overnight lows will generally hold in the mid 50s. A slightly slower evolution of the upper system ejecting over the Plains will hold off rain chances until early Thursday morning. A relatively strong upper trough currently over northern Mexico will lift northeast throughout the day Thursday while a deepening surface low developing over the High Plains tracks eastward along the OK/KS border before lifting across eastern Kansas Thursday afternoon. Scattered showers with isolated thunder should increase on the nose of the low level jet, prior to sunrise Thursday, across northeastern Oklahoma. Most of this initial precip will be light though a few elevated thunderstorms could form toward sunrise. The stronger lift associated with the negatively tilted shortwave is progged to spark a broken line or clusters of thunderstorms over central Oklahoma around sunrise Thursday, tracking northeast quickly through mid morning into eastern Oklahoma. Sufficient elevated instability and strong synoptic shear will support some storm organization, though overall poor mid level lapse rate limit the severe potential somewhat. Still transient supercell structures within the line or clusters could potentially produce marginally severe hail with the stronger storms. It is still uncertain how much, if any surface based storms will develop owing to fairly warm 925-850 temps. But if some surface instability does develop, a localized wind or tornado threat could occur given the strongly veering low level profiles and sfc to 1km shear. PWAT values near seasonal max values will also pose a locally heavy rainfall threat, especially as a couple rounds of storms could train near the I-44 corridor through the morning hours. Overall, rain totals remain pretty consistent, with 0.5 to locally 1.5 inches possible from near I-44 and points to the north with decreasing totals farther south and east into Arkansas. Given the recent dry stretch, minimal impacts are expected from this rainfall aside from some flash flooding or ponding on roadways in more urban areas. The main line or cluster of convection should lift northeast out of the local region by early afternoon. A secondary trough axis will be in the vicinity through the afternoon however, ahead of a surface cold front. Clearing skies, temperatures warming into the 70s, and low level moisture still in place will lead to slight chances for isolated thunderstorm development ahead of the approaching cold front later Thursday afternoon into the evening hours. A conditional severe threat would accompany any activity through the evening hours as well. Mid level dry air will likely limit storm coverage during this time, but a strong storm or two cannot be ruled out after the initial storms pass through during the morning. The cold front will sweep through the region Thursday night bringing drier and cooler air along with breezy northerly winds. Bowlan && .LONG TERM... (Friday through Wednesday) Issued at 1045 PM CST Wed Jan 7 2026 Friday will see a large temperature gradient across the region as much cooler temperatures generally in the low to mid 50s will follow the frontal passage for locations near and north of I-44. The boundary will semi wash out as another weak surface low develops over northeast Texas ahead of another mid level wave. This will allow temps to rebound Friday afternoon across the south and east as a pseudo warm front lifts north over the region. The mid level shortwave will pass through northern Oklahoma Friday night into early Saturday morning. A relatively dry profile will limit much in the way of precipitation, but a few light showers will be possible along the Kansas border...possibly wrapping up by mixing with some snow in the pre dawn hours Saturday. Another frontal push will follow this shortwave, with near normal temperatures forecast for the weekend as conditions dry back out. Northwesterly flow aloft settles over the Plains states through the middle part of next week. With warming temperatures and dry weather persisting through the rest of this forecast period. Bowlan && .AVIATION... (12Z TAFS) Issued at 544 AM CST Thu Jan 8 2026 Widespread showers and storms will sweep across NE OK and far NW AR this morning through early afternoon with impacts at associated terminals. Storm coverage will decrease further south but brief impacts from SE OK into west central AR are also possible. Gusty winds will develop ahead of the storms and also persist through the afternoon. VFR to MVFR ceilings are expected away from immediate storm influence with clearing skies this afternoon. Overnight a corridor of low ceilings may develop but confidence in coverage and placement remains low. This forecast will introduce MVFR ceilings after midnight for NE OK into far NW AR and later forecasts will adjust as needed. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 40 53 35 / 90 0 0 10 FSM 76 46 63 40 / 70 10 10 10 MLC 77 42 60 36 / 70 0 10 0 BVO 71 35 50 30 / 100 0 10 20 FYV 70 41 59 34 / 70 20 10 10 BYV 69 43 56 36 / 80 20 10 10 MKO 75 40 57 35 / 80 0 0 10 MIO 70 40 52 34 / 90 20 0 20 F10 75 38 55 35 / 80 0 0 10 HHW 76 46 64 39 / 50 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...04 LONG TERM....04 AVIATION...07
Hazardous weather outlook, Jan 8, 5:43 AM CST, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 543 AM CST Thu Jan 8 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091145- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 543 AM CST Thu Jan 8 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Early morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Early morning. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Early morning. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Early morning. FIRE WEATHER DANGER. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Afternoon. DISCUSSION... Numerous thunderstorms will spread across northeast Oklahoma this morning with isolated to scattered thunderstorms from southeast Oklahoma through northwest Arkansas through the afternoon. A few storms will likely be strong to severe with isolated large hail and locally strong winds the primary hazards. A limited risk for tornadoes will exist from early morning into early afternoon. Gusty winds will likely develop by mid morning and persist through the afternoon with frequent gusts of 30 to 45 mph across much of the region. These winds could locally raise fire weather concerns for areas which do not receive rainfall from the early day showers and storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local spotter activation may be requested. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY and SATURDAY...High Wind Potential. SUNDAY through WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Gusty winds will continue Friday into Saturday as cooler air spreads into the region. Dry weather is forecast this weekend through early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jan 8, 7:09 AM CST, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
709 AM CST Thu Jan 8 2026
OKZ054-059-081345-
Osage OK-Pawnee OK-
709 AM CST Thu Jan 8 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES THROUGH 745 AM CST...
At 709 AM CST, Doppler radar indicated a strong thunderstorm near
Skedee, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hominy... Skedee...
Wynona... Tallant...
Apperson... Burbank...
Fairfax... Blackburn...
Ralston... Pershing...
Maramec... Sooner Lake...
Shidler... Pawnee...
Webb City... Pawhuska...
Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 9703 3651 9701 3653 9698 3653 9696
3656 9689 3658 9689 3660 9692 3659 9700
3675 9685 3674 9683 3677 9682 3678 9675
3682 9675 3659 9617 3618 9664 3644 9704
TIME...MOT...LOC 1309Z 216DEG 46KT 3636 9667
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 8, 7:34 AM CST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
734 AM CST Thu Jan 8 2026
OKZ054-055-081400-
Osage OK-Washington OK-
734 AM CST Thu Jan 8 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 800 AM CST...
At 734 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Shidler to 5 miles northwest
of Wynona. Movement was northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Pearsonia...
Wah Sha She State Park... Wynona...
Webb City... Bartlesville Municipal Airport...
Hulah... Tallant...
Apperson... Pawhuska...
Sunset Lake... Osage Hills State Park...
Pershing... Foraker...
Grainola... Copan...
Nelagoney... Shidler...
Okesa... Elgin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 9579 3696 9579 3642 9634 3677 9680
3678 9675 3700 9675
TIME...MOT...LOC 1334Z 206DEG 54KT 3674 9658 3658 9641
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jan 8, 7:39 AM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 AM CST Thu Jan 8 2026
OKZ064>066-081415-
Okmulgee OK-Okfuskee OK-Creek OK-
739 AM CST Thu Jan 8 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND WESTERN OKFUSKEE COUNTIES THROUGH 815 AM CST...
At 739 AM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Boley, moving northeast at 70 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mason... Boley...
Castle... Welty...
Slick... Okfuskee...
Bearden...
This includes Interstate 40 in Oklahoma between mile markers 212 and
218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3586 9633 3569 9604 3531 9644 3546 9644
3546 9647 3543 9650 3543 9652 3546 9654
3544 9657 3543 9656 3542 9656 3541 9654
3539 9654 3541 9658 3540 9661 3541 9663
TIME...MOT...LOC 1339Z 214DEG 61KT 3541 9651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jan 8, 8:21 AM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
821 AM CST Thu Jan 8 2026
OKZ060-066-067-070-081500-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-
821 AM CST Thu Jan 8 2026
...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAGONER...NORTHERN
OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES
THROUGH 900 AM CST...
At 821 AM CST, Doppler radar indicated a strong thunderstorm near
Okmulgee State Park, moving northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Preston...
Okmulgee... Bald Hill...
Redbird... Coweta...
Stonebluff... Okmulgee State Park...
Hectorville... Haskell...
Leonard... Oneta...
Beggs... Liberty...
Bixby...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9567 3616 9562 3613 9560 3614 9559
3613 9557 3611 9557 3609 9555 3608 9558
3607 9557 3608 9544 3607 9544 3608 9540
3607 9536 3552 9601 3564 9618
TIME...MOT...LOC 1421Z 221DEG 64KT 3564 9604
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 8, 8:50 AM CST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
850 AM CST Thu Jan 8 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM Tstm Wnd Gst 2 S Wynona 36.52N 96.33W
01/08/2026 M66 MPH Osage OK Mesonet
Thunderstorm wind gust to 66 mph at the
Wynona Mesonet.
&&
JDSLocal storm report, Jan 8, 8:53 AM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
853 AM CST Thu Jan 8 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Tstm Wnd Gst 2 S Wynona 36.52N 96.33W
01/08/2026 M88 MPH Osage OK Mesonet
Thunderstorm wind gust to 88 mph at the
Wynona Mesonet.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:46 AM CST | Special Weather Statement | TSA | Pawnee | 29 min |
| Jan 8, 7:09 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 36 min |
| Jan 8, 7:34 AM CST | Special Weather Statement | TSA | Osage | 26 min |
| Jan 8, 7:39 AM CST | Special Weather Statement | TSA | Okfuskee | 36 min |
| Jan 8, 7:47 AM CST | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Jan 8, 7:58 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| Jan 8, 8:15 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jan 8, 8:17 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 43 min |
| Jan 8, 8:21 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 39 min |
| Jan 8, 8:37 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| Jan 8, 8:45 AM CST | Tornado Warning | TSA | Osage | 30 min |
| Jan 8, 8:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Nowata, Okmulgee, Osage, Rogers, Tulsa and 2 more | 38 min |
| Jan 8, 8:56 AM CST | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 49 min |
| Jan 8, 9:05 AM CST | Tornado Warning | TSA | Nowata, Washington | 19 min |
| Jan 8, 9:10 AM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 50 min |
| Jan 8, 9:26 AM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| Jan 8, 9:40 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 2 more | 50 min |
| Jan 8, 10:01 AM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 44 min |
| Jan 8, 10:22 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 38 min |
| Jan 8, 11:01 AM CST | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 44 min |
| Jan 8, 11:35 AM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 55 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.